# SDR ABXA070010

- Difficulty date: January 2, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 61,064 hours, 57,299 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5910130
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LEFT LOWER CORNER WAS CRACKED.  REPAIRED AREA IAW DC9 REA D953-55282MR.
